# SDR DXTA2021090748440

- Difficulty date: September 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N205QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6054
- Aircraft time: 5,007 hours, 2,802 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: STRONG OILY "DIRTY SOCK" SMELL. DEFINITELY STRONGER IN THE COCKPIT THAN IN THE CABIN.  GAINED ACCESS TO MAIN DOOR HANDLE. INSPECTED, CLEANED AND LUBRICATED THE DOOR HANDLE AND LINKAGES, OPERATIONAL TEST OF MAIN DOOR CHECKED GOOD IAW CE-560XL MM 52-10-00, NO DEFECTS NOTED. CLOSED UP ACCESS.
